# SDR AALA202404039312

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 30,173 hours, 9,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND BAT/EPSU (14WL) MID R FAULT. T/S IAW TSM 33-51-00-810-862-A.  CLEANED CONNECTOR ON EPSU (14WL).  OPS CHECKED GOOD.  OK FOR CONTINUED SERVICE.
